Alert archive / New Jersey / Red Flag Warnings in 2019
Red Flag Warning 1, NWS New York, NY
NWS New York, NY issued this red flag warning at Apr 3, 2019, 4:20 AM EDT for 5 counties in New Jersey. It took effect at Apr 3, 2019, 12:00 PM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2019, 4:20 AM EDT (08:20 UTC)
- In effect from
- Apr 3, 2019, 12:00 PM EDT
- Expired
- Apr 4, 2019, 2:00 AM EDT
- In force
- 14 hr
- Issued by
- NWS New York, NY
Counties Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ
The radar
The Philadelphia radar (KDIX), 100 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
706 WWUS81 KOKX 030820 RFWOKX URGENT - FIRE WEATHER MESSAGE National Weather Service New York NY 420 AM EDT Wed Apr 3 2019 ...CONDITIONS FAVORABLE FOR FIRE SPREAD TODAY... NJZ002-004-103>105-107-032015- /O.UPG.KOKX.FW.A.0001.190403T1400Z-190404T0100Z/ /O.NEW.KOKX.FW.W.0001.190403T1600Z-190404T0300Z/ Western Passaic-Eastern Passaic-Western Bergen-Eastern Bergen- Western Essex-Western Union- 420 AM EDT Wed Apr 3 2019 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 11 PM EDT THIS EVENING FOR NORTHEAST NEW JERSEY... The National Weather Service in Upton has issued a Red Flag Warning, which is in effect from noon today to 11 PM EDT this evening. The Fire Weather Watch is no longer in effect. * Affected Area...Bergen, Western Essex, Passaic, and Western Union counties in northeast New Jersey. * Timing...This afternoon and evening. * Winds...West 15 to 25 mph with gusts 45 to 50 mph. * Relative Humidity...As low as 19 percent. * Impacts...Gusty winds and very dry air will create conditions that may promote the rapid spread of wildfires. * Impacts...Rapid fire spread possible if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ NJZ006-106-108-032015- /O.UPG.KOKX.FW.A.0001.190403T1400Z-190404T0100Z/ /O.NEW.KOKX.FW.W.0001.190403T1600Z-190404T0600Z/ Hudson-Eastern Essex-Eastern Union- 420 AM EDT Wed Apr 3 2019 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 2 AM EDT THURSDAY FOR URBAN NORTHEAST NEW JERSEY... The National Weather Service in Upton has issued a Red Flag Warning, which is in effect from noon today to 2 AM EDT Thursday. The Fire Weather Watch is no longer in effect. * Affected Area...Hudson, Eastern Essex, and Eastern Union counties in northeast New Jersey. * Timing...This afternoon and into tonight. * Winds...West 20 to 30 mph with gusts 45 to 50 mph. * Relative Humidity...As low as 17 percent. * Impacts...Gusty winds and very dry air will create conditions that may promote the rapid spread of wildfires. * Impacts...Rapid fire spread possible if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ NYZ072>075-176-178-032015- /O.NEW.KOKX.FW.W.0001.190403T1600Z-190404T0600Z/ New York (Manhattan)-Bronx-Richmond (Staten Island)- Kings (Brooklyn)-Northern Queens-Southern Queens- 420 AM EDT Wed Apr 3 2019 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 2 AM EDT THURSDAY FOR NEW YORK CITY... The National Weather Service in Upton has issued a Red Flag Warning, which is in effect from noon today to 2 AM EDT Thursday. * Affected Area...New York City. * Timing...This afternoon and into tonight. * Winds...West 20 to 30 mph with gusts 45 to 50 mph. * Relative Humidity...As low as 18 percent. * Impacts...Rapid fire spread possible if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ NYZ067>071-032015- /O.NEW.KOKX.FW.W.0001.190403T1600Z-190404T0300Z/ Orange-Putnam-Rockland-Northern Westchester-Southern Westchester- 420 AM EDT Wed Apr 3 2019 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 11 PM EDT THIS EVENING FOR THE LOWER HUDSON VALLEY... The National Weather Service in Upton has issued a Red Flag Warning, which is in effect from noon today to 11 PM EDT this evening. * Affected Area...Orange, Putnam, Rockland, and Westchester counties in southeast New York. * Timing...This afternoon and evening. * Winds...West 15 to 25 mph with gusts 45 to 50 mph. * Relative Humidity...As low as 19 percent. * Impacts...Rapid fire spread possible if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$
2 follow-up statements
859 WWUS81 KOKX 031943 RFWOKX URGENT - FIRE WEATHER MESSAGE National Weather Service New York NY 343 PM EDT Wed Apr 3 2019 ...CONDITIONS FAVORABLE FOR FIRE SPREAD TODAY AND POTENTIALLY AGAIN ON THURSDAY... NJZ002-004-103>105-107-NYZ067>071-040345- /O.NEW.KOKX.FW.A.0002.190404T1200Z-190405T0000Z/ /O.CON.KOKX.FW.W.0001.000000T0000Z-190404T0300Z/ Western Passaic-Eastern Passaic-Western Bergen-Eastern Bergen- Western Essex-Western Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester- 343 PM EDT Wed Apr 3 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING FOR PARTS OF NORTHEAST NEW JERSEY AND THE LOWER HUDSON VALLEY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH EARLY THURSDAY EVENING FOR PARTS OF NORTHEAST NEW JERSEY AND THE LOWER HUDSON VALLEY... The National Weather Service in Upton has issued a Fire Weather Watch for parts of Northeast New Jersey and the Lower Hudson Valley, which is in effect from Thursday morning through Thursday evening. * Affected Area...In New Jersey, Bergen, Passaic, Western Essex, and Western Union. In New York, Orange, Putnam, Rockland, Westchester. * Timing...Into this evening. Also, Thursday morning through early Thursday evening. * Winds...West 15 to 25 mph with gusts up to 50 mph into early this evening. West 10 to 15 mph with gusts up to 25 mph Thursday. * Relative Humidity...As low as 15 percent. * Impacts...Gusty winds and very dry air will create conditions that may promote the rapid spread of wildfires if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for further updates regarding this potential. && $$ NJZ006-106-108-NYZ072>075-176-178-040345- /O.NEW.KOKX.FW.A.0002.190404T1200Z-190405T0000Z/ /O.CON.KOKX.FW.W.0001.000000T0000Z-190404T0600Z/ Hudson-Eastern Essex-Eastern Union-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens- Southern Queens- 343 PM EDT Wed Apr 3 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY FOR FOR NEW YORK CITY AND ADJACENT PARTS OF NORTHEAST NEW JERSEY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH EARLY THURSDAY EVENING FOR NEW YORK CITY AND ADJACENT PARTS OF NORTHEAST NEW JERSEY... The National Weather Service in Upton has issued a Fire Weather Watch for New York City and adjacent parts of Northeast New Jersey, which is in effect from Thursday morning through Thursday evening. * Affected Area...In New Jersey, Eastern Essex, Eastern Union, Hudson. In New York, all of New York City. * Timing...Into tonight. Also, Thursday morning through early Thursday evening. * Winds...West 20 to 30 mph with gusts up to 50 mph into early this evening. West 10 to 15 mph with gusts up to 25 mph Thursday. * Relative Humidity...As low as 15 percent. * Impacts...Gusty winds and very dry air will create conditions that may promote the rapid spread of wildfires if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for further updates regarding this potential. && $$ CTZ005>012-NYZ078>081-177-179-040345- /O.NEW.KOKX.FW.A.0002.190404T1200Z-190405T0000Z/ Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Nassau-Southern Nassau- 343 PM EDT Wed Apr 3 2019 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH EARLY THURSDAY EVENING FOR SOUTHERN CONNECTICUT AND LONG ISLAND... The National Weather Service in Upton has issued a Fire Weather Watch for Southern Connecticut and Long Island, which is in effect from Thursday morning through Thursday evening. * Affected Area...Southern Connecticut and Long Island. * Timing...Thursday morning through early Thursday evening. * Winds...West 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 17 percent. * Impacts...Gusty winds and very dry air will create conditions that may promote the rapid spread of wildfires if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for further updates regarding this potential. && $$ For more information from the National Weather Service please visit... http://weather.gov/nyc (all lower case)
501 WWUS81 KOKX 040258 RFWOKX URGENT - FIRE WEATHER MESSAGE National Weather Service New York NY 1058 PM EDT Wed Apr 3 2019 ...CONDITIONS FAVORABLE FOR FIRE SPREAD... NJZ002-004-103>105-107-NYZ067>071-041100- /O.EXP.KOKX.FW.W.0001.000000T0000Z-190404T0300Z/ /O.CON.KOKX.FW.A.0002.190404T1200Z-190405T0000Z/ Western Passaic-Eastern Passaic-Western Bergen-Eastern Bergen- Western Essex-Western Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester- 1058 PM EDT Wed Apr 3 2019 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 8 AM EDT THURSDAY THROUGH THURSDAY EVENING FOR PARTS OF NORTHEAST NEW JERSEY AND THE LOWER HUDSON VALLEY... ...RED FLAG WARNING WILL EXPIRE AT 11 PM EDT THIS EVENING FOR PARTS OF NORTHEAST NEW JERSEY AND THE LOWER HUDSON VALLEY... The National Weather Service in Upton has issued a Fire Weather Watch for parts of Northeast New Jersey and the Lower Hudson Valley, which is in effect from Thursday morning through Thursday evening. * Affected Area...In New Jersey, Bergen, Passaic, Western Essex, and Western Union. In New York, Orange, Putnam, Rockland, Westchester. * Timing...Into this evening. Also, Thursday morning through early Thursday evening. * Winds...West 15 to 25 mph with gusts up to 50 mph into early this evening. West 10 to 15 mph with gusts up to 25 mph Thursday. * Relative Humidity...As low as 15 percent. * Impacts...Gusty winds and very dry air will create conditions that may promote the rapid spread of wildfires if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for further updates regarding this potential. && $$ NJZ006-106-108-NYZ072>075-176-178-041100- /O.CON.KOKX.FW.W.0001.000000T0000Z-190404T0600Z/ /O.CON.KOKX.FW.A.0002.190404T1200Z-190405T0000Z/ Hudson-Eastern Essex-Eastern Union-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens- Southern Queens- 1058 PM EDT Wed Apr 3 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY FOR FOR NEW YORK CITY AND ADJACENT PARTS OF NORTHEAST NEW JERSEY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 8 AM EDT THURSDAY THROUGH THURSDAY EVENING FOR FOR NEW YORK CITY AND ADJACENT PARTS OF NORTHEAST NEW JERSEY... The National Weather Service in Upton has issued a Fire Weather Watch for New York City and adjacent parts of Northeast New Jersey, which is in effect from Thursday morning through Thursday evening. * Affected Area...In New Jersey, Eastern Essex, Eastern Union, Hudson. In New York, all of New York City. * Timing...Into tonight. Also, Thursday morning through early Thursday evening. * Winds...West 20 to 30 mph with gusts up to 50 mph into early this evening. West 10 to 15 mph with gusts up to 25 mph Thursday. * Relative Humidity...As low as 15 percent. * Impacts...Gusty winds and very dry air will create conditions that may promote the rapid spread of wildfires if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for further updates regarding this potential. && $$ CTZ005>012-NYZ078>081-177-179-041100- /O.CON.KOKX.FW.A.0002.190404T1200Z-190405T0000Z/ Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Nassau-Southern Nassau- 1058 PM EDT Wed Apr 3 2019 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 8 AM EDT THURSDAY THROUGH THURSDAY EVENING FOR SOUTHERN CONNECTICUT AND LONG ISLAND... * Affected Area...Southern Connecticut and Long Island. * Timing...Thursday morning through early Thursday evening. * Winds...West 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 17 percent. * Impacts...Gusty winds and very dry air will create conditions that may promote the rapid spread of wildfires if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for further updates regarding this potential. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this red flag warning went out at Apr 3, 2:41 AM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Apr 3, 2:41 AM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service New York NY
241 AM EDT Wed Apr 3 2019
.SYNOPSIS...
Deep low pressure passes southeast of the area tonight, then
departs to the northeast. A cold front crosses Wednesday evening.
High pressure builds across New England on Thursday with a frontal
system expected to impact the area Friday and Friday night. High
pressure then returns for Saturday, although an unsettled pattern
could return for Sunday and continue into the start of next
week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
The fcst is on track. Models are in reasonable agreement in
tracking a deepening sfc low just SE of the 40N/70W benchmark by
morning. Main question is westward extend of the QPF shield,
with a sharp cutoff from no/little precipitation to significant
precipitation tonight.
Pops taper from west to east late tngt. On the northern and
western edge of the precip shield, a few snow flakes may mix in,
but no snow accumulation is expected other than trace amounts
across higher elevations in Srn CT, lower Hudson Valley.
Temps fall into the 30s and 40s, especially as winds shift to the
north later tonight and precip winds down.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
Shortwave and deepening sfc low pivots northeast toward the
Canadian Maritimes early in the morning, and a westerly pressure
gradient sets up ahead of next shortwave that moves out of Canada
and sfc cold front. Models continue to show deep mixing by
afternoon, and potential for strong westerly winds by mid to late
afternoon. Cannot rule out a 40 kt gust, or sustained 30 kt wind
briefly during this time. Sunshine returns, and temps warm due to
downslope flow. With temperatures expected to rise into the 60s and
dew points falling, humidity levels will fall quickly. Please see
fire weather section below for Fire Weather Watch in NJ, and
other areas of concern.
Dry conditions are expected Wednesday night as a weak front passes.
Winds will diminish and temps will cool into the 30s, around 40 in
NYC metro.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
NWP is in somewhat good agreement through Sat, but then significant
differences become apparent with the H5 flow across North America
leading to a low confidence forecast.
The start of the long term period begins with a mean trough over
northern New England with quasi zonal flow further down the
eastern seaboard, a shortwave in the central Plains and ridging
out west with an approaching trough over the eastern Pacific.
There is some uncertainty with phasing of the central Plains
shortwave leading to disagreement with the onset of pcpn Friday
morning/aftn. GFS appears to be the outlier and with
strengthening high pres moving across New England Thu/Thu night
think it is too aggressive with it's QPF fields. NAM/EC in
better agreement that pcpn holds off until late morning/early
aftn at the earliest across western areas and the CMC is even
later, Fri eve. Based on this, previous PoPs seemed plausible
for the onset being generally in the early aftn and continued
with this idea although started to increase PoPs into the
likely category aft 18z. Due to the aforementioned uncertainty
with the phasing of jet streams, the location of the sfc low
also remain in question. Later phasing (CMC, and to a degree the
EC) would keep the weak low well to the south (mainly the CMC),
while the quicker phasing (GFS/NAM) would result in weak sfc
low development in the Ohio Valley tracking through the eastern
Great Lakes and potentially northern New England thereafter. The
latter solution would result in more QPF.
Additionally, a colder airmass will be in place at the start of
the period which, depending on timing of the pcpn onset, could
begin as a wintry mix for locations mainly N of NYC. An earlier
start time would mean more widespread wintry pcpn, while a
later arrival time would mean wintry pcpn would be more
isolated. At any rate this precip should be on the light side,
so expect little to no accumulation as temps gradually rise
into the 40s.
Light rain will continue into Fri night as this system moves
slowly across. There is decent agreement that Sat/Sat night
will be dry with an amplifying ridge to the west. However,
beyond this time is where the upper pattern significantly
diverges. GFS indicating a mostly unsettled pattern from Sun
into early next week with a split flow developing, while the EC
is phased and more progressive. Therefore, have not made much
change to the forecast after Sat until the pattern becomes
better resolved.
&&
.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
A deepening offshore low will pass quickly to the north and east
this morning, tracking up into the Canadian Maritimes this
afternoon. At the same time, high pressure builds in from the
west.
This scenario will result in strong west winds today with gusts
up to 40 kt during the late afternoon and early evening hours.
with perhaps an isolated higher gust up to 50 kt. Winds then
gradually fall off this evening from west to east as the high
approaches.
A brief period of MVFR/IFR early this morning as the area
resides on the western fringe of the rain shield. Conditions
improve quickly from west to east from 08Z to 12Z with VFR
conditions thereafter.
.OUTLOOK FOR 06Z THURSDAY THROUGH SUNDAY...
.Thursday...VFR.
.Friday...PM MVFR or lower in rain. SE gusts 20kt. CHC LLWS aftn
and night.
.Sat-Sun...VFR.
&&
.MARINE...
Gales are expected for the ocean waters east of Fire Island Inlet,
locations closer to deep low that will move to our southeast
tonight. These gale force winds diminish Wednesday morning as the
storm departs to the northeast toward the Canadian Maritimes. Winds
back around from the N/NE to the W by afternoon. SCA conditions are
then expected across all waters. A few nearshore gusts may reach
gale force or 35 kt for a brief time mid to late afternoon. A
cold front passes Wednesday evening, and winds diminish
overnight.
Waves/seas builds tonight, and remain elevated Wednesday until winds
finally diminish Wednesday night.
Winds and seas are forecast to remain below SCA levels through Fri,
although gusts on the near shore waters could come close to advsy on
Thu. Seas on the ocean could also come close to 25 kt on Fri.
Otherwise, a persistent SE flow is expected to raise seas to 5 ft on
the ocean on Sat.
&&
.FIRE WEATHER...
After collaborating with surrounding offices and Fire Weather
officials, will issue a Fire Weather Watch for NE NJ for Wednesday.
Winds will increase during the afternoon, and humidity levels will
fall below 30 percent. This could result in an enhanced threat for
fire spread.
No headlines have been posted for NY or CT at this time. Most
susceptible areas would include NYC and the Lower Hudson Valley,
where very little rain is expected tonight.
&&
.HYDROLOGY...
Nuisance flooding is possible tonight for eastern LI and SE CT for
rainfall between 1/2 to 1 inch. Otherwise, no hydrologic impacts are
expected tonight and Wednesday.
QPF with the frontal system Fri-Sat is expected to be generally 1/2
inch or less.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) remains off
the air.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...Fire Weather Watch from 10 AM EDT this morning through this
evening for NJZ002-004-006-103>108.
MARINE...Small Craft Advisory from noon today to 2 AM EDT Thursday for
ANZ335-338.
Small Craft Advisory until 2 AM EDT Thursday for ANZ330-340-
345-355.
Gale Warning until 8 AM EDT this morning for ANZ353.
Gale Warning until noon EDT today for ANZ350.
&&
SYNOPSIS...24/PW
NEAR TERM...12/PW
SHORT TERM...PW
LONG TERM...24
AVIATION...DW
MARINE...24/PW
FIRE WEATHER...
HYDROLOGY...24/PW
EQUIPMENT...Hazardous weather outlook, Apr 2, 3:38 PM EDT, 12 hours 42 minutes before
Hazardous Weather Outlook National Weather Service New York NY 338 PM EDT Tue Apr 2 2019 NJZ002-004-006-103>108-031800- Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union- 338 PM EDT Tue Apr 2 2019 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for northeast New Jersey. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Fire Weather Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ330-335-338-340-345-355-CTZ005>012-NYZ067>075-078>081-176>179- 031800- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Sandy Hook NJ to Fire Island Inlet NY out 20 nm-Northern Fairfield- Northern New Haven-Northern Middlesex-Northern New London- Southern Fairfield-Southern New Haven-Southern Middlesex- Southern New London-Orange-Putnam-Rockland-Northern Westchester- Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 338 PM EDT Tue Apr 2 2019 This Hazardous Weather Outlook is for Atlantic coastal waters, southern Connecticut and southeast New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ353-031800- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 338 PM EDT Tue Apr 2 2019 ...GALE WARNING IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ350-031800- Moriches Inlet NY to Montauk Point NY out 20 nm- 338 PM EDT Tue Apr 2 2019 ...GALE WARNING IN EFFECT FROM 1 AM TO NOON EDT WEDNESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:20 AM EDT | Wind Advisory | OKX | Bronx, Kings, Nassau, New York, Orange, Putnam and 5 more | 16 hr |
| Apr 3, 3:43 PM EDT | Fire Weather Watch | OKX | 13 hr |
Nearby
Red Flag Warnings in New Jersey, 2019Red Flag Warnings in New York, 2019Every red flag warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.